Alert archive / North Dakota / Wind Advisories in 2007
Wind Advisory 30, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Nov 27, 2007, 3:00 PM MST for 22 counties in North Dakota. It took effect at Nov 28, 2007, 12:00 AM MST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2007, 3:00 PM MST (22:00 UTC)
- In effect from
- Nov 28, 2007, 12:00 AM MST
- Expired
- Nov 28, 2007, 2:35 PM MST
- In force
- 15 hr
- Issued by
- NWS Bismarck, ND
All 22 counties
Adams County, ND, Billings County, ND, Bowman County, ND, Burleigh County, ND, Dickey County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McIntosh County, ND, Mercer County, ND, Oliver County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND
The radar
The Bismarck radar (KBIS), 24 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 10.0 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1112 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KBIS 272200 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 400 PM CST TUE NOV 27 2007 ...STRONG NORTHWEST WINDS EXPECTED TO DEVELOP LATER TONIGHT AND TOMORROW MORNING... .A LOW PRESSURE SYSTEM WILL DRAG A STRONG COLD FRONT ACROSS THE REGION LATER TONIGHT AND THROUGH TOMORROW MORNING...RESULTING IN GUSTY NORTHWEST WINDS OF 25 TO 40 MPH. THESE STRONG WINDS ARE EXPECTED TO DEVELOP ACROSS WESTERN NORTH DAKOTA AROUND MIDNIGHT LOCAL TIME...AND ACROSS CENTRAL PORTIONS OF THE STATE SHORTLY BEFORE SUNRISE AT AROUND 6 OCLOCK IN THE MORNING. WINDS WILL THEN GRADUALLY DECREASE WEST TO EAST THROUGHOUT THE DAY ON WEDNESDAY. THESE WINDS IN COMBINATION WITH TEMPERATURES AT OR BELOW FREEZING WILL ALSO CREATE WIND CHILL TEMPERATURES AROUND 20 BELOW ZERO AT TIMES. IN ADDITION TO THESE WINDS AND WIND CHILLS...SCATTERED LIGHT SNOW SHOWERS WILL CREATE SOME AREAS OF BLOWING SNOW...REDUCING VISIBILITIES AT TIMES. TAKE EXTRA PRECAUTION IF TRAVELING TONIGHT OR TOMORROW. CARRY A WINTER SURVIVAL KIT AND KEEP OTHERS INFORMED OF YOUR TRAVEL PLANS. NDZ018-031>033-040-041-043-044-280600- /O.NEW.KBIS.WI.Y.0030.071128T0700Z-071129T0000Z/ DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 400 PM CST TUE NOV 27 2007 /300 PM MST TUE NOV 27 2007/ ...WIND ADVISORY IN EFFECT FROM 1 AM CST /MIDNIGHT MST/ TO 6 PM CST /5 PM MST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM CST /MIDNIGHT MST/ TO 6 PM CST /5 PM MST/ WEDNESDAY. A LOW PRESSURE SYSTEM WILL DRAG A STRONG COLD FRONT ACROSS THE REGION LATER TONIGHT AND THROUGH TOMORROW MORNING...RESULTING IN GUSTY NORTHWEST WINDS OF 25 TO 40 MPH. THESE STRONG WINDS ARE EXPECTED TO DEVELOP AROUND MIDNIGHT LOCAL TIME. WINDS WILL THEN GRADUALLY DECREASE WEST TO EAST THROUGHOUT THE DAY ON WEDNESDAY. THESE WINDS IN COMBINATION WITH TEMPERATURES AT OR BELOW FREEZING WILL ALSO CREATE WIND CHILL TEMPERATURES AROUND 20 BELOW ZERO AT TIMES. IN ADDITION TO THESE WINDS AND WIND CHILLS...SCATTERED LIGHT SNOW SHOWERS WILL CREATE SOME AREAS OF BLOWING SNOW...REDUCING VISIBILITIES AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ019>023-025-034>037-042-045>048-050-051-280600- /O.NEW.KBIS.WI.Y.0030.071128T1200Z-071129T0000Z/ MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...GARRISON... MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...STEELE... JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY... ASHLEY...OAKES 400 PM CST TUE NOV 27 2007 /300 PM MST TUE NOV 27 2007/ ...WIND ADVISORY IN EFFECT FROM 6 AM CST /5 AM MST/ TO 6 PM CST /5 PM MST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM CST /5 AM MST/ TO 6 PM CST /5 PM MST/ WEDNESDAY. A LOW PRESSURE SYSTEM WILL DRAG A STRONG COLD FRONT ACROSS THE REGION LATE TONIGHT AND THROUGH TOMORROW MORNING...RESULTING IN GUSTY NORTHWEST WINDS OF 25 TO 40 MPH. THESE STRONG WINDS ARE EXPECTED TO DEVELOP ACROSS CENTRAL PORTIONS OF THE STATE SHORTLY BEFORE SUNRISE AT AROUND 6 OCLOCK IN THE MORNING. WINDS WILL THEN GRADUALLY DECREASE WEST TO EAST THROUGHOUT THE DAY ON WEDNESDAY. THESE WINDS IN COMBINATION WITH TEMPERATURES AT OR BELOW FREEZING WILL ALSO CREATE WIND CHILL TEMPERATURES AROUND 20 BELOW ZERO AT TIMES. IN ADDITION TO THESE WINDS AND WIND CHILLS...SCATTERED LIGHT SNOW SHOWERS WILL CREATE SOME AREAS OF BLOWING SNOW...REDUCING VISIBILITIES AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NH
4 follow-up statements
000 WWUS73 KBIS 280346 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 946 PM CST TUE NOV 27 2007 ...STRONG NORTHWEST WINDS EXPECTED TO DEVELOP TONIGHT AND WEDNESDAY MORNING... .A LOW PRESSURE SYSTEM WILL DRAG A STRONG COLD FRONT ACROSS THE REGION TONIGHT AND WEDNESDAY MORNING...RESULTING IN GUSTY NORTHWEST WINDS OF 25 TO 40 MPH. THESE STRONG WINDS ARE EXPECTED TO DEVELOP ACROSS WESTERN NORTH DAKOTA AROUND MIDNIGHT...AND ACROSS CENTRAL PORTIONS OF THE STATE SHORTLY BEFORE SUNRISE. WINDS WILL THEN GRADUALLY DECREASE WEST TO EAST THROUGHOUT THE DAY ON WEDNESDAY. THESE WINDS IN COMBINATION WITH COLD TEMPERATURES WILL ALSO CREATE WIND CHILL TEMPERATURES AROUND 20 BELOW ZERO AT TIMES. TAKE EXTRA PRECAUTION IF TRAVELING TONIGHT OR TOMORROW. CARRY A WINTER SURVIVAL KIT AND KEEP OTHERS INFORMED OF YOUR TRAVEL PLANS. NDZ018-031>033-040-041-043-044-281115- /O.CON.KBIS.WI.Y.0030.071128T0700Z-071129T0000Z/ DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 946 PM CST TUE NOV 27 2007 /846 PM MST TUE NOV 27 2007/ ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM CST /MIDNIGHT MST/ TO 6 PM CST /5 PM MST/ WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 1 AM CST /MIDNIGHT MST/ TO 6 PM CST /5 PM MST/ WEDNESDAY. A LOW PRESSURE SYSTEM WILL DRAG A STRONG COLD FRONT ACROSS THE REGION TONIGHT AND WEDNESDAY MORNING...RESULTING IN GUSTY NORTHWEST WINDS OF 25 TO 40 MPH. THESE STRONG WINDS ARE EXPECTED TO DEVELOP AROUND MIDNIGHT. WINDS WILL THEN GRADUALLY DECREASE WEST TO EAST THROUGHOUT THE DAY ON WEDNESDAY. THESE WINDS IN COMBINATION WITH COLD TEMPERATURES WILL ALSO CREATE WIND CHILL TEMPERATURES AROUND 20 BELOW ZERO AT TIMES. IN ADDITION TO THESE WINDS AND WIND CHILLS...SCATTERED LIGHT SNOW SHOWERS WILL CREATE SOME AREAS OF BLOWING SNOW...REDUCING VISIBILITIES AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ019>023-025-034>037-042-045>048-050-051-281115- /O.CON.KBIS.WI.Y.0030.071128T1200Z-071129T0000Z/ MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...GARRISON... MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...STEELE... JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY... ASHLEY...OAKES 946 PM CST TUE NOV 27 2007 /846 PM MST TUE NOV 27 2007/ ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM CST /5 AM MST/ TO 6 PM CST /5 PM MST/ WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM CST /5 AM MST/ TO 6 PM CST /5 PM MST/ WEDNESDAY. A LOW PRESSURE SYSTEM WILL DRAG A STRONG COLD FRONT ACROSS THE REGION LATE TONIGHT AND WEDNESDAY MORNING...RESULTING IN GUSTY NORTHWEST WINDS OF 25 TO 40 MPH. THESE STRONG WINDS ARE EXPECTED TO DEVELOP ACROSS CENTRAL PORTIONS OF THE STATE SHORTLY BEFORE SUNRISE. WINDS WILL THEN GRADUALLY DECREASE WEST TO EAST THROUGHOUT THE DAY ON WEDNESDAY. THESE WINDS IN COMBINATION WITH COLD TEMPERATURES WILL ALSO CREATE WIND CHILL TEMPERATURES AROUND 20 BELOW ZERO AT TIMES. IN ADDITION TO THESE WINDS AND WIND CHILLS...SCATTERED LIGHT SNOW SHOWERS WILL CREATE SOME AREAS OF BLOWING SNOW...REDUCING VISIBILITIES AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JF
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
000 WWUS73 KBIS 281753 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1153 AM CST WED NOV 28 2007 ...WIND ADVISORY REMAINS IN EFFECT FOR SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA THROUGH 6 PM CST THIS AFTERNOON... .A COLD FRONT THAT MOVED THROUGH NORTH DAKOTA EARLY THIS MORNING HAS RESULTED IN SUSTAINED NORTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO AROUND 40 MPH OVER SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA. AT 11 AM CST THIS MORNING...WINDS WERE GUSTING TO 36 MPH AT GARRISON...41 MPH AT DICKINSON AND 43 MPH AT HETTINGER. THESE STRONG WINDS WILL PERSIST THROUGH MID AFTERNOON THEN DECREASE LATE THIS AFTERNOON. WIND CHILL READINGS WILL RANGE BETWEEN -10 AND -20 DEGREES THROUGH EARLY AFTERNOON. TAKE EXTRA PRECAUTION IF TRAVELING TODAY. CARRY A WINTER SURVIVAL KIT AND KEEP OTHERS INFORMED OF YOUR TRAVEL PLANS. NDZ018>023-025-031>037-040>048-050-051-290000- /O.CON.KBIS.WI.Y.0030.000000T0000Z-071129T0000Z/ DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 1153 AM CST WED NOV 28 2007 /1053 AM MST WED NOV 28 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... EXPECT WINDS OF 20 TO 35 MPH WITH GUSTS TO AROUND 40 MPH THROUGH THIS AFTERNOON. WIND CHILLS WILL RANGE FROM 10 TO 20 BELOW ZERO THROUGH EARLY AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KBIS 282135 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 335 PM CST WED NOV 28 2007 NDZ018>023-025-031>037-040>048-050-051-282245- /O.CAN.KBIS.WI.Y.0030.000000T0000Z-071129T0000Z/ DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 335 PM CST WED NOV 28 2007 /235 PM MST WED NOV 28 2007/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED TO BELOW ADVISORY CRITERIA...AND WILL CONTINUE TO DIMINISH THROUGH THE EARLY EVENING. THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. $$ TWH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Nov 27, 2:36 PM MST, 24 minutes earlier.
Area forecast discussion, Nov 27, 2:36 PM MST, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 336 PM CST TUE NOV 27 2007 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT FORECAST PROBLEM TODAY WILL BE CLIPPER SYSTEM THAT MOVES ACROSS THE CWA LATE TONIGHT INTO WEDNESDAY. MODELS HAVE BEEN PRETTY CONSISTENT IN PAINTING THE HIGHEST QPF ALONG THE INTERNATIONAL BORDER. A SWATH OF 1 TO 3 INCHES CENTERED ALONG THE BORDER...AND TAPERING TO AN INCH FROM WILLISTON TO MINOT AND RUGBY APPEARS LIKELY. EVEN LESSER AMOUNTS WILL BE SOUTH OF A ISN-MOT-RUGBY LINE. WITH LITTLE OR NO QPF EXPECTED ACROSS THE SOUTH. BIGGEST PROBLEM WILL BE WINDS LATE TONIGHT THROUGH WEDNESDAY. FORECAST SOUNDINGS INDICATE MARGINAL WIND ADVISORY CRITERIA. IN ADDITION...STRONG COLD ADVECTION WILL BRING FALLING TEMPERATURES BEHIND THE LOW PRESSURE SYSTEM WHICH WILL DROP WIND CHILLS INTO ADVISORY CRITERIA ACROSS NORTHWEST INTO NORTH CENTRAL NORTH DAKOTA. NOT TO MENTION...THE WARM ADVECTION SNOW CURRENTLY OCCURRING (ALTHOUGH SO FAR AMOUNTS HAVE BEEN LIGHT) WITH A BIT OF A BREAK BEFORE ANOTHER SHOT OF LIGHT SNOW ASSOCIATED WITH THE SURFACE LOW AND INVERTED TROUGH AS IT MOVES ACROSS LATE TONIGHT AND EARLY WEDNESDAY. HAVE OPTED TO KEEP THE SNOW AND BLOWING SNOW ADVISORY GOING WITH BASICALLY 1-3 INCHES POSSIBLE IN THE ADVISORY AREA. HAS ALSO DECIDED TO ISSUE A WIND CHILL ADVISORY FOR THE SAME AREA...TO HIGHLIGHT WIND CHILLS OF 20 TO 30 BELOW LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. IN ADDITION WILL ISSUE A WIND ADVISORY FOR THE REMAINDER OF THE CWA FOR GUSTY WINDS OF 20 TO 35 MPH. WILL BE SURE TO WIND CHILLS TO AROUND 20 BELOW...BUT EXPECT LOWEST WIND CHILLS TO BE FARTHER NORTH. BEYOND TOMORROW...WE REMAIN COLD...BUT EXPECT LITTLE IF ANY SIGNIFICANT PRECIPITATION THROUGH SATURDAY MORNING. TEMPERATURES ARE GOING TO BE TRICKY THROUGH THE ENTIRE PERIOD...GENERALLY KNOCKED TEMPERATURES LOWER NORTHEAST...AND RAISED THEN A BIT ON WEDNESDAY IN THE FAR SOUTHWEST. .LONG TERM...SATURDAY THROUGH TUESDAY SOME SLIGHT MODERATION PERHAPS IN SITE IN REGARDS TO TEMPERATURES TOWARDS THE END OF THIS COMING WEEKEND/BEGINNING OF NEXT WEEK. DOES LOOK TO REMAIN ON THE COLD SIDE EARLY IN THE EXTENDED (SATURDAY AND SUNDAY) AS THE POLAR JET REMAINS SOUTH OF THE NORTHERN PLAINS. BY MONDAY AND TUESDAY THOUGH THE JET NUDGES FAR ENOUGH NORTH TO ALLOW SOME MODERATION IN OUR TEMPERATURES...ALTHOUGH STILL LOOKING TO REMAIN BELOW NORMAL. AS FAR AS PRECIPITATION THROUGH THE LONG TERM...BOTH THE GFS AND EUROPEAN DEVELOP A POTENT STORM SYSTEM THIS WEEKEND OVER THE CENTRAL ROCKIES (COLORADO LOW)...WHICH QUICKLY EJECTS NORTHEAST INTO THE MIDWEST REGION. AT THIS TIME BEST CHANCES OF PRECIP LOOK TO REMAIN SOUTH OF THE CWA (UNDER THE UPPER JET)...WITH PERHAPS THE SOUTHERN HALF OF THE FA MAYBE SEEING SOME LIGHT PRECIP. THUS HAVE KEPT IN SLIGHT CHANCE POPS OVER THE SOUTH (EXPANDED THEM SLIGHTLY TO THE NORTH) FOR SATURDAY NIGHT...KEEPING SAT DAY AND SUNDAY DRY AS I DIDNT WANT TO BLANKET POPS OVER THE WEEKEND UNTIL MODEL UNCERTAINTY DECREASES A BIT. THUS ALSO LEFT MONDAY AND TUESDAY DRY WITH POSSIBLE MODEL COMPOUNDED ERROR HERE. && .AVIATION... A SURFACE LOW PRESSURE SYSTEM WILL BRING SCATTERED SNOW SHOWERS TO THE FORECAST AREA TONIGHT INTO TOMORROW. SNOW SHOWERS ARE CONFINED ACROSS THE NORTH FOR MOST OF THIS EVENING AHEAD OF THE LOW...THEN WILL BECOME MORE WIDESPREAD AFTER MIDNIGHT WEST TO EAST BEHIND THE LOWS COLD FRONT. WINDS WILL ALSO PICK UP FROM THE NORTHWEST BEHIND THE FROPA. MVFR TO IFR CIGS AND VIS IN -SN WILL BE SCT ACROSS THE NORTH OVER THE NEXT SEVERAL HOURS. WRAP AROUND SNOW WILL THEN MOVE INTO THE NORTHWEST AROUND 03Z-05Z...AND INTO THE CENTRAL 06Z-09Z. ACCOMPANYING THE SCT SNOW SHOWERS WILL BE IFR-MVFR CIGS AND VIS...ALONG WITH GUSTY NORTHWEST WINDS OF 20-25KTS SUSTAINED AND GUSTS UP TO 35KTS. THUS SOME SCT BLSN IS ALSO POSSIBLE AT TIMES TONIGHT INTO TOMORROW MORNING. AVIATION CONDITIONS WILL IMPROVE THROUGH TOMORROW AFTERNOON AND TOMORROW NIGHT AS THE SURFACE LOW AND ITS PARENT UPPER LEVEL SHORT WAVE TROUGH TRACK OFF TO THE EAST. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 6 AM CST /5 AM MST/ TO 6 PM CST /5 PM MST/ WEDNESDAY FOR NDZ019>023-025-034>037-042-045>048-050-051. WIND ADVISORY FROM 1 AM CST /MIDNIGHT MST/ TO 6 PM CST /5 PM MST/ WEDNESDAY FOR NDZ018-031>033-040-041-043-044. SNOW AND BLOWING SNOW ADVISORY UNTIL 12 PM CST WEDNESDAY FOR NDZ001>005-009>013-017. WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 4 PM CST WEDNESDAY FOR NDZ001>005-009>013-017. && TWH/NH
Hazardous weather outlook, Nov 27, 3:52 AM MST, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 452 AM CST TUE NOV 27 2007 NDZ018>023-025-031>037-040>048-050-051-281100- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 452 AM CST TUE NOV 27 2007 /352 AM MST TUE NOV 27 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE FROM WEST TO EAST ACROSS THE STATE TONIGHT BRINGING A CHANCE OF SNOW. NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH WILL DEVELOP AFTER MIDNIGHT TONIGHT IN THE WEST...MOVING INTO CENTRAL AND EASTERN NORTH DAKOTA WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY VERY COLD TEMPERATURES ALONG WITH NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH WILL CREATE WIND CHILL READINGS RANGING BETWEEN 10 AND 15 DEGREES BELOW ZERO WEDNESDAY MORNING. A WIND ADVISORY...OR A WIND CHILL ADVISORY WILL LIKELY BE NEEDED WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001>005-009>013-017-281100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE- 452 AM CST TUE NOV 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND NORTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT FOR PORTIONS OF NORTHWESTERN AND NORTH CENTRAL NORTH DAKOTA THIS EVENING THROUGH WEDNESDAY MORNING. LIGHT SNOW WILL DEVELOP OVER WESTERN AND NORTHWESTERN NORTH DAKOTA EARLY THIS AFTERNOON...THEN EXPAND AND MOVE EAST THIS EVENING AND OVERNIGHT. SOUTHEAST WINDS OF 15 TO 25 MPH WILL CREATE AREAS OF BLOWING SNOW OVER NORTHWESTERN NORTH DAKOTA LATE THIS AFTERNOON. A COLD FRONT WILL BRING ADDITIONAL LIGHT SNOW TONIGHT ALONG WITH AN INCREASE IN WIND SPEEDS. WINDS WILL SHIFT TO THE NORTHWEST AFTER MIDNIGHT TONIGHT WITH SUSTAINED WINDS OF 20 TO 30 MPH AND GUSTS TO 40 MPH THROUGH WEDNESDAY AFTERNOON...RESULTING IN BLOWING SNOW AND A REDUCTION IN VISIBILITY AT TIMES. TOTAL SNOW ACCUMULATIONS THROUGH WEDNESDAY MORNING OF 2 TO 4 INCHES CAN BE EXPECTED OVER NORTHWEST NORTH DAKOTA...AND 1 TO 3 INCHES OF SNOW OVER NORTH CENTRAL NORTH DAKOTA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIND CHILL READINGS OF 10 TO 20 DEGREES BELOW ZERO CAN BE EXPECTED WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 3:19 AM MST | Snow and Blowing Snow Advisory | BIS | Bottineau, Burke, Divide, McHenry, McKenzie, Mountrail and 4 more | 24 hr |
| Nov 27, 2:58 PM MST | Wind Chill Advisory | BIS | Bottineau, Burke, Divide, Foster, McHenry, McKenzie and 9 more | 41 hr |
Nearby
Wind Advisories in North Dakota, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.